Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I got blood in urine test but i have no UTI. Now i am having dizziness and lower waist back pain

Blood in urine test not uti. Dizziness and lower waist back pain . 20 year old female. Went to doctor ran urine screen found large amount of blood. Got an antibiotic. Went back for another urine screen still had a large amount of blood. they sent it off for culture. Next morning woke up very dizzy and a lot of pain in my lower waist sides in back. Doctor gave me macrobid. They called today and said it wasn t a uti but there is a large amount of blood so they are referring me to see a urologist which will take a few days. Very worried about what this could be and what to do in the mean time. Dizziness is very bad along with the pain.
Asked On : Tue, 9 Aug 2011
Answers:  2 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Thanks for your query.     
Hematuria can be due to many reasons like stone.nephritis & even renal tumor .

So get blood urea,serum creatinine.IVP and ultrasound of whole abdomen to find the cause .UTI never causes such a sever hematuria in young females. So get investigated before going to urologist.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Tue, 9 Aug 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to Hcm
Blood in urine is common or Hematuria is common in Uti or kidney stones or any trauma to the urinary tract .but there are many uncommon causes too like parasitic or chronic infection or carcinoma .your problem could be in any part of entire urinary tract like kidney or ureter or bladder or urethra which has to ba diagnosed after thorough investigation like ultra sound , blood test etc.
The dizziness is due to blood loss .so please consume plenty of fluids, try to avoid prolonged standing or sitting , takerest n healthy diet in the meantime
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor